I was put on low dose tironisnt 13 mg and then increased to 25, my TSH was 2.97 (normal 0.04-5.0 according to my lab) I saw a new internal dr who said tha the thought my anixety and hot flashes were due ot the thryoid and that I did not need it. Alhtough my TSH was 1.70 so that is not hyper but after almost 2 years I stopped the thryoid, he said i did not need to tapper down since i was on the lowest dose.
I do not have all the sweats like I did, but I have put on about 7 pounds in a week, I am exercsing walking briskly 4- miles 6 days a week, accourding ot my tracker tha tI put in my food I am eating around 1000-1100 calories and good choices.
I asked two times is it okay to stop cold turkey, he assured me it was, but I have headaches, I feel super bloated eating very very little, tired and cold. I am wondering if I messed my slef up. I started taking thryoid originally because I was putting on weight, the Thryoid stopped the weight gain but never lost any and now I am back ont eh road of gainaing again.
Any ideas would greatly be helpful
Thanks for posting your query.
I presume you are not receiving any medication now.
As I believe that more information can help a physician help a patient better, please address the following concerns:
a. What is your age?
b. Would you please provide a brief medical history?
c. Please get a thyroid profile done now. This would include Serum TSH (thyroid stimulating hormone ), Serum thyroxine and serum thyronine levels. Please send the reports to me.
We can base our further treatment on this report.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.